Viewing 15 posts - 1 through 15 (of 33 total)
  • Author
    Posts
  • #27635
    Anonymous
    Inactive

    I have so much to say I do not know where to begin. AA has been my main support group and I strayed away from that for over a month now.

    Taking a couple of pills here and a couple of pills there and like Angelgirl told me, dont do it! You cant handle it.

    Well I guess know I know I am a drug addict too. I secretly thought I could take a couple and get away from life for awhile and that I could handle it.

    I cannot.

    July 31st, 2006-Day one without any tramadol. Very, very fatigued today. High anxiety levels(real or imagined?) uncomfortable problems with my plumbing, late in the day headaches, and a lot of uneasiness.

    Difficulty sleeping last night, feel full of guilt and shame and it is hard to get rid of those feelings.

    Today I pray for the strength to not pick up a drink or a narcotic drug. I desperately want to be free from this poison. I know the worse is yet to come in terms of withdrawal, but I accept it as best I know how.

    I am fearful facing the day not knowing what physical and mental thoughts await me.

    I will post later and I am very greatful for all the support strangers have given me.

    Mike

    #106051
    Anonymous
    Inactive

    (((Bozo))))

    Can you change the persepctive from fearful facing the day to excitiment facing the day? Wonder. Joy. Anticipation.
    Perspective can make all the difference in the world.

    Shalom!

    #106046
    Anonymous
    Inactive

    Hey buddy,, :angel:

    I am so grateful to you for posting this thread!! Thank you..
    You are doing a wonderful thing both for yourself, and for others,
    for a long time to come.

    But what I am most grateful for is that you are reaching out for
    help.. :c016: That is so wonderful Mike.. I am so happy that you
    have decided it’s time. It’s to hard to live life like that, hidden, numbed
    by the pills. Not a way to live. I am grateful you have chosen a new way,
    a better way..

    We are all with you.. I am praying for you,, This too shall pass..
    It will, and I am here for you, along with everyone else. Please, don’t
    hesistate to PM me as well if you need to, I am here for you too :grouphug:

    Prayers buddy,,
    Love,
    Becky

    #106074
    Anonymous
    Inactive

    Welcome home, Mike!

    Please be careful! Tramadol is a very dangerous drug to detox from due to the pathways it uses in the brain. It can cause seizures and heart problems. PLEASE FIND SOMEONE TO SUPERVISE YOUR DETOX!
    Keep us updated. We love you. Be careful.
    My thoughts and prayers are with you. I detoxed off this myself so I know exactly what you are going through.
    PM me if you need help.

    #106052
    Anonymous
    Inactive

    A couple of good things happened today. We had 100º in the Northeast today with high humidity, I was forced to work out in the direct heat and sunlight from 12 to 2 and sweated profusely, I drank tons of water and sat in my AC van when I was done with the work.

    Hopefully because it was like a sauna outside today I sweated some of that dreadful poison out of me.

    So far for withdrawals on day 2 I have had a lot of sneezing and a runny nose. The anxiety was not too bad today and neither was the fatigue. I figure the next couple of days some bad stuff will happen as a reminder that this tramadol is no good.

    The desire to use has not been lifted out of me yet though, because as soon as I started to feel good, I started the insane thinking of hey this aint so bad, maybe a few more pills wont hurt.

    But I said to myself, I may not be giving the pills up forever but at least for just this one day I am not going to use, and I have not.

    Angelgirl and others you are lifesavers, I pray for the strength to say no when the temptation is offered again, it will only make me stronger.

    More than anything else, I want my self and my life back.

    #106075
    Anonymous
    Inactive

    mike,

    I am a TOTAL Tramadol addict. I could take 40 pills in a 6-8 hour period.

    The last time i took it was Thursday. I have not taken anything for withdrawal and I feel pretty good. I have been taken LOTS of fluids and a multivitamin.

    I saw my dr. today and he said the liver metabolizes the drug pretty fast and it leaves the body fast.

    Just because I am not taking detox drugs doesn’t mean you may not need them.

    I know how addictive that da##m drug is. I was taking 40-50 pills sometimes 2-3 days a week. It’s friggin poison though.

    #106061
    Anonymous
    Inactive

    ((((Mike)))))

    Prayers for you…

    #106062
    Anonymous
    Inactive

    wow… I’m gonna stick to my 4 pills a day!
    I haven’t increased in a year so I must have learned something from withdrawing off just about every substance known to womankind!

    #106071
    Anonymous
    Inactive

    You can do it Bozo (that sounds funny!). Just like you I would take a few pills here and a few pills there until one day I realized I was an addict. I’ve only been clean 12 days, but I can tell you that it gets a little better each day. I’m not really sleeping much yet, but I’m hoping that will come back soon. I’m rooting for you. Let us know how you are doing.

    #106068
    Anonymous
    Inactive

    Hi Mike,

    I just wanted to let you know that I am here supporting you on your journey! Hang in there…. each day will get you closer to feeling better. Each day, celebrate your decision to beat this and be proud that you are on the right path. So many people never even realize the problem and never have the chance to find the way back. You are very blessed.

    You are not alone!

    Hugs and prayers,

    Cheryl

    #106047
    Anonymous
    Inactive

    Hey Buddy,,

    You are doing so well!! I am so proud of you!! :banana:
    You are on your way Mike!! Yeah!! :Val004:

    Ya know, it’s good that today was a feelin good day for you,
    as far as withdrawals go, because the heat was so intense.
    That would have made life extremely difficult for you if the withdrawals
    were real bad also in this terrible heat. I do understand what you are
    saying though about that feeling returning. Pray, when you get that
    terrible voice in your head that says, it’s ok, just one more won’t hurt,,
    pray to God that he will take that away from you. That’s what I have
    learned to do with my cravings, and it really does help alot. Because we
    do know that one more will hurt.. It will put you back at day 1.. Not a
    good place to be,. Just keep remembering that,, that is

    insane thinking

    It was very, very HOT today here in Wisconsin also today.. Well, the whole US was extremely HOT, from what I understand. The temp here today was around 94 or so, but the humidity has been so ridiculous.. Yesterday was worse though.. But, the really strange thing is that our temp is only supposed to be a high of 78.. That’s so strange, to go from the 90’s and extreme humidity, and the next day in the 70’s.. But I’ll take it.. LOL..

    Well, you hang in there bud.. I will be praying for you!!
    :c016:
    Love,
    Becky

    #106053
    Anonymous
    Inactive
    historyteach wrote:
    (((Bozo))))

    Can you change the persepctive from fearful facing the day to excitiment facing the day? Wonder. Joy. Anticipation.
    Perspective can make all the difference in the world.

    Shalom!

    An excellent idea Deb. Negativity is not helpful to sobriety, I”ll keep plugging along trying to remember a foundation of honesty, humility, prayer and gratitude will keep me clean.

    #106054
    Anonymous
    Inactive

    Another day without an alcoholic drink or a narcotic drug, thank you God.

    Was totally honest with my pdoc today about my relapse and he was very respectful of my honesty, I felt like a small burden has been lifted off my chest.

    Had the runny nose today with the occasional(sp?) chest cough, no leg pains yet and I am getting adequate sleep.

    Still have not had the desire to use narcotics out of me, I just have to keep praying for the willingness to not use.

    #106055
    Anonymous
    Inactive
    Lizrox wrote:
    It’s friggin poison though

    .

    Yeah it gives a nice buzz but then you become a slave to it, I want to be free and healthy.

    #106072
    Anonymous
    Inactive

    Congratulations on another day Bozo, and on being honest with your Dr. I think lying leads to guilt which, for me, anyway, leads to relapse. I don’t know if that’s the case for anyone else. Anyway, I just wanted to say congrats!!!

Viewing 15 posts - 1 through 15 (of 33 total)
  • You must be logged in to reply to this topic.